# SDR A6WA201643727

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,151 hours, 30,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 SEAT RAIL BEAM INBD & OTBD FLANGES HAVE CORRODED FASTENERS HOLES, FS 559+112 - 621, 7 PLACES MARKED.
